Publication
Title
Matrix continued fractions related to first order linear recurrence systems
Author
Language
English
Source (journal)
Electronic transactions on numerical analysis. - Kent, Ohio
Publication
Kent, Ohio : 1996
ISSN
1068-9613
Volume/pages
4(1996), p. 46-63
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Record
Identification
Creation 20.02.2015
Last edited 14.03.2016